Skip to Main content Skip to Navigation


...
hal-00418298v1  Journal articles
Pierre-Vincent KoseleffDaniel Pecker. Chebyshev diagrams for two-bridge knots
Geometriae Dedicata, Springer Verlag, 2011, 150 (1), pp.405-425. ⟨10.1007/s10711-010-9514-7⟩
...
hal-00408736v1  Journal articles
Pierre-Vincent KoseleffDaniel Pecker. On Fibonacci Knots
The Fibonacci Quarterly, Dalhousie University, 2010, 48 (2), pp.137-143
...
hal-01022888v1  Conference papers
Pierre-Vincent KoseleffDaniel Pecker. On Alexander-Conway polynomials of two-bridge links
MEGA'2013 (Special Issue), Jun 2013, Frankfurt am Main, Allemagne
...
hal-00680746v2  Journal articles
Pierre-Vincent KoseleffDaniel Pecker. Harmonic Knots
Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 2016, 25 (13), 18p. ⟨10.1142/S0218216516500747⟩
...
hal-01084472v2  Journal articles
Erwan BrugalléPierre-Vincent KoseleffDaniel Pecker. On the lexicographic degree of two-bridge knots
Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 2016, 25 (7), ⟨10.1142/S0218216516500449⟩
...
hal-00344501v2  Journal articles
Pierre-Vincent KoseleffDaniel Pecker. Chebyshev Knots
Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 2011, 20 (4), pp.575-593. ⟨10.1142/S0218216511009364⟩
...
hal-01084463v2  Journal articles
Erwan BrugalléPierre-Vincent KoseleffDaniel Pecker. Untangling trigonal diagrams
Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 2016, 25 (7), ⟨10.1142/S0218216516500437⟩
...
hal-00955692v1  Journal articles
Gérard JacobPierre-Vincent Koseleff. Special issue: 'Lie Computations
Discrete Mathematics and Theoretical Computer Science, DMTCS, 1997, 1, pp.99-100
...
hal-00429510v1  Journal articles
Pierre-Vincent KoseleffDaniel PeckerFabrice Rouillier. The first rational Chebyshev knots
Journal of Symbolic Computation, Elsevier, 2010, 45 (12), pp.1341-1358. ⟨10.1016/j.jsc.2010.06.014⟩
...
hal-00538729v3  Journal articles
Pierre-Vincent KoseleffDaniel Pecker. On Alexander–Conway polynomials of two-bridge links
Journal of Symbolic Computation, Elsevier, 2015, Effective Methods in Algebraic Geometry, Volume 68 (2), pp.215-229. ⟨10.1016/j.jsc.2014.09.011⟩